# SDR SWAA2019112639112

- Difficulty date: November 7, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N742SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29278
- Aircraft time: 72,104 hours, 42,964 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A75035
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT RAIL REPAIR CORRODED AT BS. 767+6, LBL 8, ON INSIDE OF ANGLE. / REPAIRED FLOOR SUPPORT RAIL IAW EA.
